On summability of double sequences (II)

A. Alexiewicz; W. Orlicz

Annales Polonici Mathematici (1959)

  • Volume: 6, Issue: 2, page 171-180
  • ISSN: 0066-2216

How to cite


Alexiewicz, A., and Orlicz, W.. "On summability of double sequences (II)." Annales Polonici Mathematici 6.2 (1959): 171-180. <http://eudml.org/doc/208343>.

author = {Alexiewicz, A., Orlicz, W.},
journal = {Annales Polonici Mathematici},
keywords = {series, summability},
language = {eng},
number = {2},
pages = {171-180},
title = {On summability of double sequences (II)},
url = {http://eudml.org/doc/208343},
volume = {6},
year = {1959},

AU - Alexiewicz, A.
AU - Orlicz, W.
TI - On summability of double sequences (II)
JO - Annales Polonici Mathematici
PY - 1959
VL - 6
IS - 2
SP - 171
EP - 180
LA - eng
KW - series, summability
UR - http://eudml.org/doc/208343
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.